# SDR ASAA2014070508452

- Difficulty date: July 5, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,632 hours, 9,046 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODES 73-31351.  THE APL VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, LONG TERM FAULT, AND FAULT CODE 74-30971.  THE APL INPUT VOLTAGE FOR THE LT EXCITER LT IGN IS OUT OF RANGE, LONG TERM FAULT.  FOUND WHILE PERFORMING TASK CARD 78273000 ON NR 1 ENGINE.  ACFT GROUNDED.  ON DEFERRAL.
